# SDR MWEA001252

- Difficulty date: December 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,534 hours, 37,492 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 12911021
- Part serial: 17065
- Condition: Inoperative
- Location: Aft Accessory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT WITH CLIMB POWER, FULL ANTI-ICE "ON" RIGHT ICE PROTECT TEMP HIGH ANNUNCIATOR ILLUMINATED. QRH PROCEDURE TURNED OFF LIGHT IN ABOUT 1 MINUTE.  --  PERFORMED RESISTANCE CHECK ON ELECTRONIC THERMO SWITCH NO DEFECTS NOTED.  FOUND RIGHT ICE PROTECTION TEMP TO BE 465 DEGREES FAHRENHEIT.  REMOVED AND REPLACED RIGHT THERMOSTAT.
